MathSciNet Relay Station
MathSciNet bibliographic data
MR705471 49B60 (93E20)
Bensoussan, A. Maximum principle and dynamic programming approaches of the optimal control of partially observed diffusions. Stochastics 9 (1983), no. 3, 169–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement